# SDR CA140213005

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 2227500300
- Condition: Failed
- Location: Flap Control Arm
- Part time: 4,511 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FLAPS WOULD NOT COMPLETELY RETRACT AFTER LANDING.  MAINTENANCE STAFF FOUND FUSELAGE FLAP BELLCRANK CRACKED, BROKEN AT BASE OF CONTROL ARM FROM THE VERTICAL CRANK BODY.
